Information Journal Paper
APA:
CopyRABANI, M., JOULAEI, F., & KHATIBI, M.. (2004). A HEURISTIC PROCEDURE FOR TWO-DIMENSION CUTTING PROBLEM. JOURNAL OF FACULTY OF ENGINEERING (UNIVERSITY OF TEHRAN), 38(1 (83)), 133-144. SID. https://sid.ir/paper/14571/en
Vancouver:
CopyRABANI M., JOULAEI F., KHATIBI M.. A HEURISTIC PROCEDURE FOR TWO-DIMENSION CUTTING PROBLEM. JOURNAL OF FACULTY OF ENGINEERING (UNIVERSITY OF TEHRAN)[Internet]. 2004;38(1 (83)):133-144. Available from: https://sid.ir/paper/14571/en
IEEE:
CopyM. RABANI, F. JOULAEI, and M. KHATIBI, “A HEURISTIC PROCEDURE FOR TWO-DIMENSION CUTTING PROBLEM,” JOURNAL OF FACULTY OF ENGINEERING (UNIVERSITY OF TEHRAN), vol. 38, no. 1 (83), pp. 133–144, 2004, [Online]. Available: https://sid.ir/paper/14571/en